MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO; ELECTRODE, ELECROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
A customer contacted physio-control to report that their device would not display ecg rhythm when connected to a patient.As a result, device therapy would not be available, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control product analysis center (pac) evaluated the electrodes and was unable to duplicate or verify the reported issue.The cause of the reported issue could not be verified.

Brand Name
QUIK-COMBO
Common Device Name
ELECTRODE, ELECROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key12425401
Report Number0003015876-2021-01701
Device Sequence Number3515680
Product Code DRX
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000091
Device Lot Number033933
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1